Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Alternatives for Atorvastain & Aspirin Capsules - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
User :   Good Afternoon sir
Doctor :   Good Afternoon XXXXX
Doctor :   how can I help you?
User :   My father is using Atorvastain & Aspirin Capsules TG-TOR Plus, now it's difficult to get these tablets is there any alternative for the same.
User :   R u there...?
Doctor :   yes there are alternative they can only be obtained by a prescription-
User :   can you suggest me some..
Doctor :   XXXXX
Doctor :   online prescriptions are not allowed
User :   OK.
Doctor :   you can find the alternatives in any pharmacy- the pharmacists can help you with this
User :   then how can i get this prescription...
User :   OK.
User :   One of my friend want to ask some thing
Doctor :   from your treating doctor- if you have the previous prescription- the pharmacist can give you a substitute
Doctor :   We have long queue of patients waiting for our service. Please restrict your query to one health problem. Do log in again after a few hours to clarify other medical doubts.
User :   Thank you sir..
Doctor :   Thanks for consulting Health care magic. Bye for now.
User :   Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor